# SDR YENA2024072901056

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 71,336 hours, 25,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A11145RP
- Condition: Unlaced
- Location: R1 Door
- Part time: 57,302 hours, 20,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1890, SJU-EWR. 'DURING MX R1 DOOR SLIDE UNRAVELLED; REMOVED AND REPLACED R1 DOOR SLIDE PACK ASSY IAW AMM 25-62-44. OPS CHECK GOOD.'
